# SDR AWXA200301143

- Difficulty date: September 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 694065710
- Condition: Corroded
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK INTERGRANULAR CORROSION WAS FOUND ON RT WING INBOARD MID FLAP INBOARD CARRIAGE ASSEMBLY INNER MOST SPINDLE RETAINER FITTING.  MAINTENANCE REMOVED AND REPLACED RT WING INBOARD MIDFLAP INBOARD CARRIAGE ASSEMBLY INNER MOST SPINDLE RETAINER FITTING IAW BMM 27-51-14, FIG 202.
